MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 802018
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) confirmed the reported complaint.The sensor was disconnected and reconnected to the module and the error message stopped.Functional testing was performed.The unit operated to the manufacturer's specifications.
 
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the flow module back flow kept alarming upon power up, even though no motors were running and there was no movement of the water in the tubing.As mitigation, the flow sensor was unplugged, plugged back into the module, and the issue resolved.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key22350032
Report Number1828100-2025-00152
Device Sequence Number8574010
Product Code DTQ
UDI-Device Identifier00886799000687
UDI-Public(01)00886799000687(11)210407
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802018
Device Catalogue Number802018
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown